# SDR ASAA2025073060261

- Difficulty date: July 30, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONAL STAB LOWER SKIB CRACKED AT INBD SIDE OF RIB 2 12IN FROM T/E. GROUNDED - YES. REPAIRED LT HORIZONTAL STAB LOWER SKIN AT INBD SIDE OF RIB 2 IAW SRM 55-10-01-2R-11 THIS IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD AT 56,000 FLT CYCLES AND A INTERVAL INSPECTION AT 9,000 FLIGHT CYCLES BY METHOD OF DVI & LFEC.
